# SDR SIMA20210925002

- Difficulty date: September 25, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 38,231 hours, 33,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EMERGENCY LIGHT LEFT SIDE EXTERIOR AFT LIGHT INOP .-C/A-R&R EMERGENCY LIGHTI IAW AMM 33-50-10 OP'S GOOD NO OTHERE DEFECT NOTED AT THIS TIME
